The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2017, Volume 21, Pages 108–121 (Mi iigum317)  

The asymptotics of solutions of a singularly perturbed equation with a of fractional turning point

D. A. Tursunov, K. G. Kozhobekov

Osh State University, 331, Lenin st., Osh, 723500

Abstract: We develop the classical Vishik–Lyusternik–Vasil'eva–Imanaliev boundary-value method for constructing uniform asymptotic expansions of solutions of singularly perturbed equations with singular points. In this paper, by modernizing the classical method of boundary functions, uniform asymptotic expansions of solutions of singularly perturbed equations with a fractional turning point are constructed. As we know, problems with turning points are encountered in the Schrodinger equation for the tunnel junction, problems with a classical oscillator, problems of continuum mechanics, the problem of hydrodynamic stability, the Orr–Sommerfeld equation, and also in the determination of heat to a pipe, etc. Determination of the behavior of solving similar problems with aspiration small (large) parameter to zero (to infinity) is an actual problem. We study the Cauchy and Dirichlet problems for singularly perturbed linear inhomogeneous ordinary differential equations of the first and second order, respectively. Here it is proved that the principal terms of the asymptotic expansions have negative fractional powers with respect to a small parameter. As practice shows, solutions to most singularly perturbed equations with singular points have this property. The constructed decompositions of the solutions are asymptotic in the sense of Erdey, when the small parameter tends to zero. Estimates for the remainder terms of the asymptotic expansions are obtained. The asymptotic expansions are justified. The idea of modifying the method of boundary functions is realized for ordinary differential equations, but it can also be used in constructing the asymptotic of the solution of singularly perturbed partial differential equations with singularities.

Keywords: singularly perturbed, turning point, bisingular problem, Cauchy problem, Dirichlet problem.

DOI: https://doi.org/10.26516/1997-7670.2017.21.108

Full text: PDF file (340 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.928
MSC: 34E20

Citation: D. A. Tursunov, K. G. Kozhobekov, “The asymptotics of solutions of a singularly perturbed equation with a of fractional turning point”, The Bulletin of Irkutsk State University. Series Mathematics, 21 (2017), 108–121

Citation in format AMSBIB
\Bibitem{TurKoz17}
\by D.~A.~Tursunov, K.~G.~Kozhobekov
\paper The asymptotics of solutions of a singularly perturbed equation with a of fractional turning point
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2017
\vol 21
\pages 108--121
\mathnet{http://mi.mathnet.ru/iigum317}
\crossref{https://doi.org/10.26516/1997-7670.2017.21.108}


Linking options:
  • http://mi.mathnet.ru/eng/iigum317
  • http://mi.mathnet.ru/eng/iigum/v21/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:111
    Full text:34
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022